Michelle asked in HealthWomen's Health · 11 months ago

Spotting on depo??? Help please!?

I have been on depo for 2 years now almost three. It completely stopped my periods. I have been dieting lately and lost some weight idk if that has anything to do with it?? I took 3 pregnancy tests and they were all negative? Literally only enough spotting that you notice when you wipe? Any ideas? I’m stressed

1 Answer

Relevance
  • 11 months ago

    Do you have any other symptoms like increased facial hair, acne, etc. sounds like you might have PCOs. Get your GP to have a look at your symptoms

    • Michelle11 months agoReport

      I do not have either. It just started like 5 days ago. It’s just spotting here and there only enough to notice when you wipe. I think this may have happened one other time but very unusual

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.